Alert archive / Kentucky / Wind Advisories in 2008

Wind Advisory 8, NWS Jackson, KY

March 3, 200833 counties in Kentucky

NWS Jackson, KY issued this wind advisory at Mar 3, 2008, 4:20 AM EST for 33 counties in Kentucky. It took effect at Mar 3, 2008, 11:00 AM EST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Mar 3, 2008, 4:20 AM EST (09:20 UTC)
In effect from
Mar 3, 2008, 11:00 AM EST
Expired
Mar 3, 2008, 6:19 PM EST
In force
7 hr
Issued by
NWS Jackson, KY
All 33 counties

Bath County, KY, Bell County, KY, Breathitt County, KY, Clay County, KY, Elliott County, KY, Estill County, KY, Fleming County, KY, Floyd County, KY, Harlan County, KY, Jackson County, KY, Johnson County, KY, Knott County, KY, Knox County, KY, Laurel County, KY, Lee County, KY, Leslie County, KY, Letcher County, KY, Magoffin County, KY, Martin County, KY, McCreary County, KY, Menifee County, KY, Montgomery County, KY, Morgan County, KY, Owsley County, KY, Perry County, KY, Pike County, KY, Powell County, KY, Pulaski County, KY, Rockcastle County, KY, Rowan County, KY, Wayne County, KY, Whitley County, KY, Wolfe County, KY

The radar

The Jackson,KY radar (KJKL), 26 km from the middle of the area, began a volume at 09:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 9.3 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2008-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2008-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 225 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1138 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
225 m²/s²
0-3 km storm-relative helicity
252 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KJKL 030920
NPWJKL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON KY
420 AM EST MON MAR 3 2008

...STRONG WIND GUSTS EXPECTED TODAY FROM LATE MORNING INTO EARLY
EVENING... 

.A POTENT COLD FRONT WILL MOVE EAST FROM THE PLAINS STATES TODAY.
STRONG SOUTHERLY WINDS WILL DEVELOP AHEAD OF THIS WEATHER SYSTEM...
WITH GUSTS UP TO 45 MPH POSSIBLE FROM LATE MONDAY MORNING THROUGH
THE EARLY EVENING. WINDS OF THIS MAGNITUDE CAN BRING DOWN SMALL TREE
LIMBS...AND MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT.

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-032215-
/O.NEW.KJKL.WI.Y.0008.080303T1600Z-080304T0000Z/
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...
MIDDLESBORO...PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...
PAINTSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG...
BEATTYVILLE...JACKSON...HINDMAN...BOONEVILLE...HAZARD...
MANCHESTER...HYDEN...WHITESBURG...INEZ...PIKEVILLE
420 AM EST MON MAR 3 2008

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST
THIS EVENING. 

GUSTY SOUTH WINDS ARE EXPECTED TO DEVELOP BY LATE MORNING ACROSS EAST
KENTUCKY...TODAY. THESE WINDS GUSTS WILL INCREASE DURING THE
AFTERNOON THANKS TO MOSTLY SUNNY CONDITIONS WHICH WILL HELP TO
BRING DOWN SOME OF THE MOMENTUM OF THE HIGHER WINDS ALOFT. AS A
RESULT...WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE LATER IN THE DAY.
THE GUSTINESS OF THESE WINDS ARE EXPECTED TO SETTLE DOWN FOLLOWING
SUNSET. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
WIND GUSTS BETWEEN 45 AND 57 MPH ARE EXPECTED. WINDS THIS STRONG
CAN BRING DOWN WEAKLY ROOTED OR DISEASED TREES AS WELL AS TEAR OFF
SMALL LIMBS AND BRANCHES. IN ADDITION...DRIVING AMIDST THESE STRONG
AND VARIABLE WIND GUSTS CAN BE DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES...AND IN PARTICULAR FOR THOSE DRIVING ON WEST TO
EAST ORIENTED ROADS SUCH AS INTERSTATE 64...THE MOUNTAIN PARKWAY
AND THE HAL ROGERS PARKWAY. MOTORISTS ARE URGED TO USE EXTRA CAUTION. 

$$

RAY/GREIF
2 follow-up statements
000 
WWUS73 KJKL 032122
NPWJKL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON KY
422 PM EST MON MAR 3 2008

...STRONG WIND GUSTS EXPECTED THROUGH EARLY THIS EVENING...

.A POTENT COLD FRONT WILL CONTINUE TO MOVE EAST FROM THE PLAINS
STATES. STRONG SOUTHERLY WINDS WILL CONTINUE AHEAD OF THIS WEATHER
SYSTEM... WITH GUSTS UP TO 45 MPH POSSIBLE THROUGH EARLY THIS
EVENING. WINDS OF THIS MAGNITUDE CAN BRING DOWN SMALL TREE
LIMBS...AND MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT.

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-040000-
/O.CON.KJKL.WI.Y.0008.000000T0000Z-080304T0000Z/
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...
MIDDLESBORO...PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...
PAINTSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG...
BEATTYVILLE...JACKSON...HINDMAN...BOONEVILLE...HAZARD...
MANCHESTER...HYDEN...WHITESBURG...INEZ...PIKEVILLE
422 PM EST MON MAR 3 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

GUSTY SOUTH WINDS ARE EXPECTED TO CONTINUE ACROSS EAST
KENTUCKY THROUGH THIS EVENING. WIND GUSTS UP TO 45 MPH WILL BE
POSSIBLE...BEFORE DIMINISHING AFTER SUNSET.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39
MPH...OR WIND GUSTS BETWEEN 45 AND 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN BRING DOWN WEAKLY ROOTED OR DISEASED TREES AS WELL AS TEAR
OFF SMALL LIMBS AND BRANCHES. IN ADDITION...DRIVING AMIDST THESE
STRONG AND VARIABLE WIND GUSTS CAN BE DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES...AND IN PARTICULAR FOR THOSE DRIVING ON WEST TO
EAST ORIENTED ROADS SUCH AS INTERSTATE 64...THE MOUNTAIN PARKWAY AND
THE HAL ROGERS PARKWAY. MOTORISTS ARE URGED TO USE EXTRA CAUTION.

$$

RAY/GREIF/WJM
000 
WWUS73 KJKL 032319
NPWJKL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON KY
619 PM EST MON MAR 3 2008

...THE WIND ADVISORY HAS BEEN CANCELLED...

.WINDS HAVE DECREASED BELOW ADVISORY THRESHOLDS THIS
EVENING...THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED.

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-040030-
/O.CAN.KJKL.WI.Y.0008.000000T0000Z-080304T0000Z/
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...
MIDDLESBORO...PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...
PAINTSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG...
BEATTYVILLE...JACKSON...HINDMAN...BOONEVILLE...HAZARD...
MANCHESTER...HYDEN...WHITESBURG...INEZ...PIKEVILLE
619 PM EST MON MAR 3 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS CANCELLED THE WIND
ADVISORY. 

GUSTY WINDS FROM EARLIER TODAY WILL CONTINUE TO DIMINISH THIS
EVENING...AND THE WIND ADVISORY HAS BEEN CANCELLED.

$$

WJM

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this wind advisory went out at Mar 3, 3:55 AM EST, 25 minutes earlier.

Area forecast discussion, Mar 3, 3:55 AM EST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
355 AM EST MON MAR 3 2008

.SHORT TERM.../TODAY THROUGH TUESDAY NIGHT/...UPDATED

COLD FRONTAL SYSTEM WILL BE APPROACHING FROM THE WEST LATE TODAY.
IN GENERAL MODELS CONTINUE TO SLOW ARRIVAL OF PRECIPITATION TO THE
AREA AS THE MAIN WAVE...OR LOW DEVELOPING TO OUR SOUTHWEST SLOWS
THE OVERALL PROGRESS OF THE COLD FRONT INTO OUR AREA. SFC LOW
PRESSURE SHOULD BE CROSSING OVER EASTERN KENTUCKY DURING THE DAY ON
TUESDAY. LATEST TRENDS INCLUDE AN INCREASE IN INSTABILITY WITH THIS
SYSTEM. THEREFORE CONTINUED TO CARRY A CHANCE FOR THUNDER DURING THE
DAY TUESDAY.

MAIN CONCERN FOR THE SHORT TERM PACKAGE WILL BE GUSTY WINDS WHICH
WILL DEVELOP ACROSS THE COMMONWEALTH TODAY. OVERALL GRADIENT WIND IS
NOT AS IMPRESSIVE OVER EASTERN KENTUCKY AS JUST TO THE WEST OF OUR
CWA. BUT WITH LESS CLOUD COVER...ADDED SUNSHINE OVER OUR CWA EXPECT
GOOD TRANSFER OF MOMENTUM...HIGHER WINDS DOWN TO THE SFC. BUFKIT AND
MODEL FORECAST SOUNDINGS SUPPORT WIND GUSTS EQUAL TO...OR JUST
EXCEEDING ADVISORY LEVEL CRITERIA THROUGH A GOOD PORTION OF THE DAY.
WILL ISSUE A WIND ADVISORY FOR THE ENTIRE CWA...EVEN THOUGH MOST
LIKELY AREAS TO SEE ADVISORY CRITERIA WILL BE LOCATIONS CLOSER TO THE
INTERSTATE 75 CORRIDOR.

STILL SEEING A WELL DEFINED UPPER LEVEL COLD POOL THAT TRANSITS
EASTERN KENTUCKY TUESDAY NIGHT INTO WEDNESDAY. ALL MODELS ADVERTISE
AN H850 TEMP OF -5C OR COLDER AND 1000 TO 850 MB THICKNESSES ARE WELL
BELOW CRITICAL 1305 LEVEL FOR SNOW. CONSEQUENTLY...TEMPERATURE
PROFILES SUPPORT A QUICK CHANGE OVER IN PRECIPITATION TO SNOW ON THE
BACK SIDE OF THIS SYSTEM...EVEN WITH RELATIVELY WARM SURFACE TEMPS.
MOS GUIDANCE CONTINUES TO TREND COLDER...AS ONE WOULD EXPECT BUT
STILL APPEAR TO BE HANDLING THIS ASPECT OF THE FORECAST POORLY.
AGAIN...LOWERED TEMPS A BIT FASTER AND CHANCED PRECIP TYPE OVER TO
SNOW MORE QUICKLY TUESDAY NIGHT. BUT AGAIN...WITH RELATIVELY WARM
SFC TEMP DO NOT EXPECT ANY TYPE OF SIGNIFICANT ACCUMULATIONS OF SNOW
HOWEVER.

.LONG TERM.../WEDNESDAY THROUGH SUNDAY/

EARLY IN THE PERIOD...RISING HEIGHTS AND SW/V UPPER RIDGING SHOULD
OCCUR ON WED AS A SW/V TROUGH THAT WILL AFFECT THE REGION IN THE
NEAR TERM WILL MOVE INTO THE UPPER OH VALLEY. ANOTHER COUPLE
OF SW/VS WILL THEN BE MOVING THROUGH THE PLAINS...ONE CLOSER TO THE
CANADIAN BORDER AND ANOTHER DROPPING INTO THE CENTRAL AND SOUTHERN
PLAINS. THESE SW/V WILL EVENTUALLY MOVE EAST...BUT NOT BEFORE A MEAN
TROUGH IS CARVED OUT OVER THE EASTERN CONUS...WITH RIDGING OVER THE
WESTERN STATES. THIS PATTERN SHOULD PERSIST IN GENERAL THROUGH THE
END OF THE PERIOD...THOUGH THE TROUGH WILL DAMPEN WITH TIME.

CONFIDENCE IN TIMING OF INDIVIDUAL SW/VS AND ASSOCIATED SFC
REFLECTIONS IS RATHER LOW AFTER THU. THE INITIAL SYSTEM IS NOT
EXPECTED TO BE PHASED...WITH A COUPLE OF MORE NORTHERN SW/VS MOVING
THROUGH THE NORTHERN PLAINS AND INTO ONTARIO ON WED INTO THU...WITH
A MORE SOUTHERN SW/V PASSING THROUGH THE OH VALLEY ON THU AND INTO
THU NIGHT. A SFC LOW ASSOCIATED WITH THIS SYSTEM WILL TRACK FROM THE
UPPER MS VALLEY AND THEN THROUGH THE GREAT LAKES ON WED INTO
THU...REACHING QUEBEC ON FRI. THE ASSOCIATED COLD FRONT WILL PASS
THROUGH THE AREA ON THU...LIKELY DURING THE AFTERNOON. AFTER
THIS...IT APPEARS ANOTHER SW/V WILL MOVE THROUGH THE DEVELOPING
EASTERN CONUS TROUGH ON FRI...WITH THE 0Z ECMWF MORE PRONOUNCED WITH
THE SFC SYSTEM ON FRI AND USHER IN CONSIDERABLY COLDER AIR. SFC HIGH
PRESSURE IS THEN EXPECTED TO BUILD IN FOR SAT AND INTO SUN. A COLD
FRONT MAY APPROACH THE AREA FROM THE NW AT THE VERY END OF THE
PERIOD. THE 0Z ECMWF WAS IN BETTER AGREEMENT WITH THE 0Z GFS
ENSEMBLE AND THE ECMWF IN HOLDING THIS SYSTEM BACK UNTIL AFTER THE
PERIOD.

AS FOR POPS AND TEMPS...LINGERED LOW CHANCE POPS IN THE BIG SANDY
REGION AND ALONG THE VA BORDER INTO EARLY ON WED AS THE SW/V DEPARTS
TO THE NE...BUT LIMITED LOW LEVEL MOISTURE REMAINS ALONG WITH
RELATIVELY STEEP LOW LEVEL LAPSE RATES. HOWEVER...THE SUBSIDENCE
INVERSION SHOULD LOWER QUICKLY ON WED AS THE RIDGE BUILDS IN AND ENDS
ANY PRECIP CHANCES. THE NEXT SYSTEM WILL FOLLOW ON THU AND HAVE
SLIGHT CHANCE POPS FOR THE DAY ON THU...WITH SLIGHT CHANCE LINGERING
INTO THE EVENING AS LOW LEVEL FLOW SHOULD BE BRIEFLY UPSLOPE...AND
LOW LEVEL MOISTURE REMAINING. FINALLY HAVE SLIGHT CHANCE POPS WITH
THE SW/V TROUGH ON FRI INTO FRI EVENING. AFTER THAT...THE REMAINDER
OF THE FORECAST APPEARS TO BE DRY. RAIN OR A RAIN AND SNOW MIX IS
FAVORED AS PRECIP TYPE DURING DAYTIME PERIOD...WITH SNOW MORE
PREVALENT AT NIGHT.

TEMPERATURES SHOULD AVERAGE A LITTLE BELOW NORMAL FOR EARLY MARCH
THROUGH THE PERIOD. FRI AND SAT SHOULD BE THE COLDEST...AROUND 5 TO
10 DEGREES BELOW NORMAL WITH SOME CLOUDS BOTH DAYS AS 850 MB TEMPS
FALL TO THE -5 TO -10C RANGE FOR THAT PERIOD...WITH WARMING INTO
SUN...BUT TEMPS STILL AVERAGING BELOW NORMAL.

&&

.AVIATION.../06Z TO 06Z/

MOSTLY CLEAR SKIES AND VFR CONDITIONS ARE EXPECTED THROUGH MIDDAY
MONDAY. THE MAIN WEATHER FEATURE DURING THIS TIME WILL BE LLWS.
EXPECT SURFACE WINDS AROUND 5 KT AT THE TAF SITES THROUGH MID
MORNING...WITH WINDS UP TO 45 KT AT 1500 FT...AS SEEN IN THE CURRENT
JKL VWP. A COLD FRONT WILL MOVE EAST OUT OF THE CENTRAL US ON
MONDAY...AS A WAVE OF LOW PRESSURE DEVELOPS ON THE SOUTHERN PORTION
OF THE FRONT OVER EASTERN TEXAS. AHEAD OF THIS BOUNDARY...WINDS WILL
INCREASE DURING THE DAY. SOME OF THE STRONGER WINDS ALOFT WILL LIKELY
MIX DOWN FROM LATE MORNING ON THROUGH THE REST OF THE DAY. GUSTS TO
AT LEAST 35 KT WILL BE POSSIBLE. OTHERWISE...EXPECT SOME SCT CU
DEVELOPMENT...WITH PRECIP CHANCES HOLDING OFF UNTIL LATER MONDAY
EVENING. HAVE ADDED A VCSH AND A CB TO THE CLOUD GROUP FOR THIS
DURING THE LATE EVENING. THE SUBSTANTIAL RAINS AND WEATHER WILL HOLD
OFF UNTIL CLOSER TO 12Z TUESDAY...JUST BEYOND THIS TAF PERIOD.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING
FOR KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120.

&&

SHORT TERM...RAY
LONG TERM...JP
AVIATION...GREIF
Hazardous weather outlook, Mar 2, 10:40 PM EST, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON KY
1040 PM EST SUN MAR 2 2008

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-031200-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
1040 PM EST SUN MAR 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

STRONG WINDS WILL BE LIKELY AS AN AREA OF LOW PRESSURE APPROACHES
AND PASSES ACROSS THE OHIO VALLEY MONDAY AND TUESDAY. WIND GUSTS
AROUND 40 MPH WILL BE POSSIBLE FROM LATE MONDAY MORNING THROUGH EARLY
EVENING. WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH ANY SHOWERS
MONDAY NIGHT. THUNDERSTORMS ARE POSSIBLE TUESDAY AS A STRONG COLD
FRONT MOVES ACROSS THE REGION. IN ADDITION TO LOCALLY HEAVY
RAINFALL...DAMAGING WINDS WILL ALSO BE POSSIBLE WITH ANY SHOWERS OR
THUNDERSTORMS.

SNOW SHOWERS MAY MIX WITH RAIN SHOWERS TUESDAY NIGHT. SNOW SHOWERS
WILL ALSO BE POSSIBLE THURSDAY NIGHT INTO FRIDAY MORNING. LITTLE IF
ANY SNOW ACCUMULATION IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT WIND DAMAGE TO THE NATIONAL WEATHER
SERVICE IN JACKSON.

AR/WJM

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 9:49 AM ESTRed Flag WarningJKLBreathitt, Clay, Elliott, Floyd, Harlan, Johnson and 11 more8 hr

Nearby

Wind Advisories in Kentucky, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.